Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 30, 2007, 6:50 PM CDT for Henry County, Johnson County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2007, 6:50 PM CDT (23:50 UTC)
- Expired
- Sep 30, 2007, 7:08 PM CDT
- In force
- 18 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 30, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 302351 SVREAX MOC083-101-010030- /O.NEW.KEAX.SV.W.0104.070930T2350Z-071001T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 650 PM CDT SUN SEP 30 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HENRY COUNTY IN WEST CENTRAL MISSOURI SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 730 PM CDT * AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CLINTON...AND MOVING EAST AT 40 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING 55 MPH WINDS JUST WEST OF THE CITY OF CLINTON. * THE SEVERE THUNDERSTORM WILL BE NEAR... CALHOUN BY 700 PM CDT. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3865 9352 3832 9353 3824 9380 3852 9388 TIME...MOT...LOC 2350Z 251DEG 35KT 3840 9370 $$ DUX
1 follow-up statement
000 WWUS53 KEAX 010008 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT SUN SEP 30 2007 MOC083-101-010018- /O.CAN.KEAX.SV.W.0104.000000T0000Z-071001T0030Z/ HENRY MO-JOHNSON MO- 708 PM CDT SUN SEP 30 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON AND EASTERN HENRY COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED... AT 704 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR NORTH CENTRAL MISSOURI. LAT...LON 3865 9352 3832 9353 3824 9380 3852 9388 TIME...MOT...LOC 0008Z 251DEG 35KT 3846 9349 $$ DUX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 4:05 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 30, 4:05 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 PM CDT SUN SEP 30 2007 ...CORRECTED FOR AVIATION DISCUSSION... .DISCUSSION... IMMEDIATE CONCERNS CENTER ON THE SQUALL-LINE OF STRONG/ISOLATED SEVERE STORMS FROM SOUTHWEST IA THROUGH NORTHWEST MO AND TAILING INTO NORTHEAST KS. ACTIVITY IS ASSOCIATED WITH A DRYLINE WHICH IS SURGING EASTWARD AND SUPPORTED BY VERY STRONG WIND FIELDS FROM THE SURFACE THROUGH 250MB. SOME LOW LEVEL TURNING NOTED IN THE FIRST 1-2K FT AND THEN FLOW BECOMES ALMOST UNIDIRECTIONAL. SO SHORT LINE SEGMENTS WHICH WILL PERIODICALLY BOW WILL BE THE PRIMARY STORM MODE WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL ALSO POSSIBLE BUT MORE LIKELY ISOLATED WHILE TORNADIC THREAT SHOULD BE MORE GEARED TOWARDS NORTHERN MO WHERE 0-1KM AND 0-3KM SR HELICITY IS STRONGER. THE LINE OF STORMS SHOULD REACH EASTERN CWA BY 00Z AND CLEAR THE CWA BY 03Z. STRONG WESTERLY GRADIENT WINDS IN THE WAKE OF THE DRYLINE AND UNDER THE POTENT UPPER SHORTWAVE WILL PERSIST INTO THE LATE EVENING. STRONGEST WINDS WILL BE ACROSS NORTHWEST MO AND EXPECTED TO BE JUST UNDER ADVISORY CRITERIA. GUSTINESS SHOULD HAVE DISSIPATED BY MIDNIGHT. FAST AND PROGRESSIVE MID/UPPER FLOW PATTERN WILL FAVOR FAST CYCLES BETWEEN MINOR COLD AIR ADVECTION BEHIND DEPARTING SHORTWAVES FOLLOWED BY 1-2 DAYS OF WARM AIR ADVECTION. ANOTHER SIGNIFICANT SHORTWAVE CURRENTLY PLOWING INTO THE PACIFIC NORTHWEST WILL AFFECT THE CENTRAL PLAINS AND THE CWA ON TUESDAY. MODELS HAVE BEEN FAIRLY CONSISTENT ON TIMING OF THIS SHORTWAVE AND THE NEXT COLD FRONT. FEEL CONFIDENT ENOUGH TO RAISE POPS TO LIKELY CATEGORY. LOW LEVEL MOISTURE SHOULD NOT HAVE A PROBLEM RETURNING AND MAY BE DEEPER SO MORE WIDESPREAD AND HEAVIER RAIN IS POSSIBLE THAN WITH THE CURRENT SYSTEM. MJ MEDIUM RANGE PORTION OF THE FORECAST REMAINS CHARACTERIZED BY A VERY ACTIVE PACIFIC WAVE TRAIN WITH DEEP TROUGHS PASSING THROUGH ON A FREQUENCY OF EVERY 48 HOURS. WITH DEEP RIDGING IN PLACE ACROSS THE SOUTHEASTERN US...NONE OF THESE SYSTEMS WILL BE PARTICULARLY EFFECTIVE AT BRINGING COLD AIR INTO THE REGION OR SCOURING THE INCREASING DEEP LAYER MOISTURE IN PLACE. WITH SOME TIMING DIFFERENCES TO BE EXPECTED IN THE TRANSITION SEASON...MEDIUM RANGE SOLUTIONS ARE IN RELATIVE AGREEMENT WITH A WEAK SOUTHWESTERLY SHORTWAVE LIFTING ACROSS THE AREA THURSDAY... FOLLOWED BY A MUCH MORE POWERFUL SYNOPTIC SYSTEM SATURDAY NIGHT OR EARLY SUNDAY. IN THE WAKE OF TUESDAYS SYSTEM...WEDNESDAY STILL LOOKING GREAT WITH SEASONABLY TEMPERATURES AND ABUNDANT SUNSHINE. WEAK WAVE LIFTING NORTHEAST ON THURSDAY PROBABLY WONT BE STRONG ENOUGH TO PRODUCE ANY SUBSTANTIAL PRECIPITATION...BUT INCREASED CLOUD COVER WILL MARK THE RETURN OF A WARM FRONT THAT WILL LIFT NORTH IN RESPONSE TO STRONG PRESSURE FALLS LEE OF THE ROCKIES. MUCH LIKE THE LAST COUPLE DAYS...NEXT FRIDAY AND SATURDAY LOOK WINDY AND WARM AS STRONG CYCLOGENESIS OCCURS ACROSS THE CENTRAL HIGH PLAINS IN RESPONSE TO THE NEXT MAJOR WEATHER SYSTEM. HIGHS SHOULD TOP OUT IN THE 80S WITH LOWS WARMING THROUGH THE 60S. GULF SHOULD BEGIN TO OPEN MODESTLY ON FRIDAY...SO WELL HAVE A GOOD TWO DAYS OF RETURN FLOW THAT SHOULD ALLOW DEWPOINTS TO CLIMB INTO THE LOW-MID 60S ONCE AGAIN. THIS BRINGS US TO LATE SATURDAY THROUGH EARLY SUNDAY. RIGHT NOW THIS SYSTEM HAS THE MAKINGS OF A WIDESPREAD PRECIPITATION MAKER GIVEN THE DEEP FRONTOGENETIC FORCING...INTENSE UPPER JET STRUCTURE AND AVAILABLE MOISTURE. UNFORTUNATELY...GIVEN THE PROGRESSIVE UPPER FLOW...IT WONT BE A PROLONGED RAIN MAKER WHICH IS WHAT THE REGION NEEDS TO ALLEVIATE DROUGHT POTENTIAL. HAVE PLACED POPS IN THE 40-50 PERCENT RANGE FOR NOW...MAINLY DUE TO UNCERTAINTIES ON TIMING WITH THIS SYSTEM STILL NEARLY A WEEK AWAY. BOOKBINDER && .AVIATION... FOR THE 18Z TAFS EXPECT A LINE OF STRONG THUNDERSTORMS TO MOVE QUICKLY THROUGH THE TAF SITES WITHIN A NARROW WINDOW. BETWEEN 19Z-22Z FOR STJ AND 20Z-23Z FOR MCI/MKC. CEILINGS SHOULD REMAIN JUST ABOVE MVFR THRESHOLD AS THE STORMS MOVE THROUGH. STRONG/GUSTY SOUTHERLY SURFACE WINDS WILL SWITCH TO THE WEST WITH THE PASSAGE OF THE STORMS. THE WINDS WILL GRADUALLY DIMINISH BY MID EVENING AND THE GUSTS SHOULD END SHORTLY MIDNIGHT. VFR CONDITIONS THEN EXPECTED FOR THE REST OF THE FORECAST PERIOD. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Sep 30, 1:05 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT SUN SEP 30 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 105 PM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE CENTRAL PLAINS THIS AFTERNOON AND EVENING AND GENERATE A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS WHICH WILL MOVE ACROSS THE ENTIRE FORECAST AREA DURING THE AFTERNOON HOURS. THUNDERSTORMS ARE FORMING RAPIDLY ACROSS CENTRAL AND EASTERN KANSAS ALONG A DRY-LINE. THIS DRY-LINE WILL MOVE QUICKLY EAST WHILE INDIVIDUAL THUNDERSTORMS ALONG THE DRY-LINE RACE NORTHEAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS SHOULD REACH AN ALBANY TO KANSAS CITY LINE BETWEEN 2 AND 4 PM AND BY 8 PM THE STORMS SHOULD HAVE SPREAD TO A KIRKSVILLE TO MOBERLY TO SEDALIA LINE. MODERATE INSTABILITY IN COMBINATION WITH STRONG VERTICAL WIND SHEAR WILL SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS INTO THE EARLY EVENING HOURS. THE PRIMARY THREAT WILL BE DAMAGING WINDS ALTHOUGH THERE WILL BE A CHANCE FOR ISOLATED STORMS TO PRODUCE LARGE HAIL. WIND PROFILES ALSO SUGGEST THE POTENTIAL FOR ISOLATED TORNADOES... ESPECIALLY NORTH OF A LINE FROM ST JOSEPH TO CHILLICOTHE TO KIRKSVILLE. IN ADDITION...STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON WITH WIND GUSTS TO 40 MPH. WINDS WILL SWITCH TO THE WEST LATE THIS AFTERNOON AND THIS EVENING WITH WIND GUSTS TO 40 MPH POSSIBLE THROUGH EARLY EVENING. HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER COLD FRONT IS EXPECTED TO REACH THE OUTLOOK AREA ON TUESDAY...BRINGING THE LIKELIHOOD FOR THUNDERSTORMS. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED ON TUESDAY. MJ
In the hours before
Special weather statement, Sep 30, 5:20 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 520 PM CDT SUN SEP 30 2007 MOZ006-007-015-016-302300- GRUNDY-MERCER-PUTNAM-SULLIVAN- 520 PM CDT SUN SEP 30 2007 ...SIGNIFICANT WEATHER ALERT FOR GRUNDY...SOUTHEASTERN MERCER... SOUTHWESTERN PUTNAM AND SULLIVAN COUNTIES UNTIL 600 PM CDT... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL BE NEAR... GALT BY 535 PM CDT. 7 MILES NORTHWEST OF MILAN BY 545 PM CDT. THE TOWNS OF TINDALL...HUMPHREYS...OSGOOD AND HARRIS ARE ALSO IN THE PATH OF THIS STORM. WINDS AROUND 40 MPH AND DIME SIZE HAIL CAN BE EXPECTED WITH THIS STORM. DUX
Special weather statement, Sep 30, 5:34 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 PM CDT SUN SEP 30 2007 MOZ030-031-038-302315- CARROLL-LAFAYETTE-RAY- 534 PM CDT SUN SEP 30 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAFAYETTE... SOUTHEASTERN RAY AND SOUTHWESTERN CARROLL COUNTIES UNTIL 615 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HENRIETTA...OR NEAR RICHMOND...MOVING EAST AT 45 MPH. PEOPLE IN CARROLL...LAFAYETTE AND RAY COUNTIES...INCLUDING THE CITIES OF HENRIETTA...RICHMOND...HARDIN...NORBORNE AND CARROLLTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH AND DIME SIZE HAIL CAN BE EXPECTED WITH THIS STORM. DUX
Local storm report, Sep 30, 5:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
539 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG EDGERTON 39.51N 94.63W
09/30/2007 PLATTE MO PUBLIC
TREE BLOWN DOWN ON HOUSE...MINOR SHINGLE DAMAGE.
&&
PCSpecial weather statement, Sep 30, 5:49 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 549 PM CDT SUN SEP 30 2007 MOZ037-038-302315- JACKSON-LAFAYETTE- 549 PM CDT SUN SEP 30 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN JACKSON AND LAFAYETTE COUNTIES UNTIL 615 PM CDT... AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK GROVE...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... ODESSA AND 8 MILES SOUTHEAST OF WELLINGTON BY 600 PM CDT. MAYVIEW AND 9 MILES SOUTHEAST OF LEXINGTON BY 610 PM CDT. HIGGINSVILLE AND 7 MILES WEST OF CORDER BY 615 PM CDT. THE TOWNS OF BATES CITY AND LAKE LAFAYETTE ARE ALSO IN THE PATH OF THIS STORM. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DUX
Special weather statement, Sep 30, 6:08 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 608 PM CDT SUN SEP 30 2007 MOZ031-038-039-010000- CARROLL-LAFAYETTE-SALINE- 608 PM CDT SUN SEP 30 2007 ...SIGNIFICANT WEATHER ALERT FOR LAFAYETTE...SOUTHWESTERN CARROLL AND WESTERN SALINE COUNTIES UNTIL 700 PM CDT... AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAYVIEW...OR NEAR HIGGINSVILLE...MOVING NORTHEAST AT 55 MPH. PEOPLE IN CARROLL...LAFAYETTE AND SALINE COUNTIES...INCLUDING THE CITIES OF MAYVIEW...HIGGINSVILLE...CORDER AND WAVERLY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HEAVY RAIN...FREQUENT LIGHTNING...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. DUX
Special weather statement, Sep 30, 6:30 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 630 PM CDT SUN SEP 30 2007 MOZ053-054-010015- BATES-HENRY- 630 PM CDT SUN SEP 30 2007 ...SIGNIFICANT WEATHER ALERT FOR HENRY AND NORTHEASTERN BATES COUNTIES UNTIL 715 PM CDT... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTROSE...OR 15 MILES SOUTHWEST OF CLINTON...MOVING NORTHEAST AT 45 MPH. PEOPLE IN BATES AND HENRY COUNTIES...INCLUDING THE CITIES OF MONTROSE...CLINTON...CALHOUN AND WINDSOR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS STORM. DUX
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:20 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.